# SDR AWXA200200886

- Difficulty date: September 13, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 65,496 hours, 25,539 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 3416402
- Condition: Broken
- Location: Seat Row 10 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 10 L/H WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED A BAD WIRE HARNESS CONNECTOR AT SEAT ROW 10 L/H IAW SWPM 20-10-13, OPERATIONAL CHECK WAS GOOD.
